MathSciNet Relay Station
MathSciNet bibliographic data
MR1307075 (95m:20051) 20G15
Chen, Yu On rational subgroups of reductive algebraic groups over integral domains. Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 2, 203–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement